MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL KNEE PROSTHESIS SYSTEM; ENDO-MODEL SL CONNECTION COMPONENT

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL KNEE PROSTHESIS SYSTEM; ENDO-MODEL SL CONNECTION COMPONENT
Model Number 16-2840/02
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 08/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Notified on 2024-08-14, that a revision of a disassociated connection component originally implanted on (b)(6) 2018, was performed by dr.(b)(6) on (b)(6) 2024.

Brand Name
ENDO-MODEL SL KNEE PROSTHESIS SYSTEM
Common Device Name
ENDO-MODEL SL CONNECTION COMPONENT
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key20140136
Report Number3006721341-2024-00021
Device Sequence Number3265252
Product Code KRO
UDI-Device Identifier04026575359233
UDI-Public04026575359233
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/04/2024
Report Date (Section F) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number16-2840/02
Device Catalogue Number16-2840/02
Device Lot Number160614
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/14/2024
Event Location Hospital
Date Report to Manufacturer08/14/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale